# SDR AALA201509089005

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N565UW
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 9,289 hours, 3,836 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: M8164
- Condition: Defective
- Location: L4 Door
- Part time: 8,818 hours, 3,704 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 4L CIDS PANEL SHOWS SLIDE PRESS LOW.  REPLACED L2 DOOR SLIDE IAW 26L00025010.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
